# SDR A6WA200100026

- Difficulty date: March 31, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N329PH
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 14,406 hours, 18,460 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Condition: Faulty
- Location: Pcu
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING DESCENT THE LEFT ENGINE SURGED SEVERAL TIMES.  RETARDED POWER LEVER.  C/W INFLIGHT SHUTDOWN OF LEFT ENGINE.  MAINTENANCE REMOVED AND REPLACED PCU ELECTRICAL CONNECTOR.
